Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 86, NWS Charleston, WV

June 4, 20086 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 4:29 PM EDT for 6 counties in West Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 4:29 PM EDT (20:29 UTC)
Expired
Jun 4, 2008, 5:15 PM EDT
In force
46 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boone County, WV, Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Putnam County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:26 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 042030
SVRRLX
WVC005-011-039-043-079-099-042115-
/O.NEW.KRLX.SV.W.0086.080604T2029Z-080604T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
429 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOONE COUNTY IN WEST VIRGINIA...
  SOUTHERN CABELL COUNTY IN WEST VIRGINIA...
  WEST CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
  LINCOLN COUNTY IN WEST VIRGINIA...
  SOUTHERN PUTNAM COUNTY IN WEST VIRGINIA...
  NORTHERN WAYNE COUNTY IN WEST VIRGINIA...

* UNTIL 515 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WAYNE...OR ABOUT 11 MILES NORTH OF LOUISA...AND MOVING EAST AT 50
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF RANGER BY 445 PM EDT...
  HAMLIN BY 450 PM EDT...
  SPURLOCKVILLE BY 455 PM EDT...
  JULIAN AND 7 MILES SOUTH OF ALUM CREEK BY 505 PM EDT...
  9 MILES NORTH OF MADISON BY 510 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.

LAT...LON 3845 8169 3803 8171 3816 8254 3834 8252
TIME...MOT...LOC 2029Z 276DEG 44KT 3824 8241

$$

08
2 follow-up statements
000 
WWUS51 KRLX 042058
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
457 PM EDT WED JUN 4 2008

WVC011-099-042107-
/O.CAN.KRLX.SV.W.0086.000000T0000Z-080604T2115Z/
CABELL WV-WAYNE WV-
457 PM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE AND SOUTHERN
CABELL COUNTIES IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3817 8227 3819 8227 3830 8212 3845 8169
      3803 8171 3814 8228 3816 8228
TIME...MOT...LOC 2057Z 276DEG 44KT 3820 8198

$$

WVC005-039-043-079-042115-
/O.CON.KRLX.SV.W.0086.000000T0000Z-080604T2115Z/
KANAWHA WV-PUTNAM WV-LINCOLN WV-BOONE WV-
457 PM EDT WED JUN 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN BOONE...LINCOLN...SOUTHWESTERN PUTNAM AND WEST
CENTRAL KANAWHA COUNTIES...

AT 454 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM.  THIS 
STORM WAS LOCATED NEAR GRIFFITHSVILLE...OR ABOUT 25 MILES SOUTHEAST 
OF PROCTORVILLE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALKOL...WOODVILLE...SOD...TORNADO...JULIAN...ST. ALBANS...DANVILLE...
ALUM CREEK...INSTITUTE...MADISON...FOSTER...DUNBAR...SOUTH CHARLESTON
AND ASHFORD

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3817 8227 3819 8227 3830 8212 3845 8169
      3803 8171 3814 8228 3816 8228
TIME...MOT...LOC 2057Z 276DEG 44KT 3820 8198

$$

25
000 
WWUS51 KRLX 042114
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
514 PM EDT WED JUN 4 2008

WVC005-039-043-079-042124-
/O.EXP.KRLX.SV.W.0086.000000T0000Z-080604T2115Z/
KANAWHA WV-PUTNAM WV-LINCOLN WV-BOONE WV-
514 PM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOONE...
LINCOLN...SOUTHWESTERN PUTNAM AND WEST CENTRAL KANAWHA COUNTIES
EXPIRES AT 515 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3817 8227 3819 8227 3830 8212 3845 8169
      3803 8171 3814 8228 3816 8228
TIME...MOT...LOC 2114Z 276DEG 44KT 3817 8172

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 4, 3:07 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 4 2008

.SYNOPSIS...
A WARM FRONT CONTINUES THE CONVECTION...AND FLOOD AND SEVERE THREAT
INTO TONIGHT.  IT LIFTS NORTH OF THE AREA BY FIRST THING THURSDAY
MORNING.  HIGH PRESSURE BUILDS SURFACE AND ALOFT THURSDAY ON.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE WAVE TRAIN MACHINE KEEPS CHURNING COMPLEXES EAST THROUGH
THE OHIO RIVER VALLEY. PRECIPITABLE WATER VALUES REMAIN HIGH...OVER
1.75 INCHES IN SOME CASES...AND STRONG DYNAMICS SETTING THE STAGE
FOR LINE ECHOES WITH POTENT WINDS AND THE OCCASIONAL ROTATION WITHIN
STORMS. OVER THE NEXT FEW HOURS INTO THE OVERNIGHT...EXPECTING A
SLOW AND GRADUAL INFLUENCE OF A STRENGTHENING 500HPA RIDGE OFF TO
THE SOUTH. ALSO...AN UPSTREAM UPPER LEVEL TROUGH WILL ASSIST IN
ALTERING THE OVERALL PATTERN...AND PUTTING AN END TO THE CONVECTIVE
PATTERN. BEFORE IT ENDS...THE PATH WILL TAKE THE COMPLEXES TO THE
NORTH OUT OF THE CWA OVERNIGHT...AND ADVECTION OF HIGHER 500HPA
HEIGHTS WILL COMMENCE. THIS WILL MARK THE BEGINNING OF THE SUMMER
TIME BERMUDA HIGH DOMINATING THE WEATHER.

KEPT OVERNIGHT LOW TEMPERATURES BASED ON CURRENT VALUES DESPITE THE
FACT IT IS STILL EARLY AFTERNOON. NOT EXPECTING MUCH OF AN
INCREASE...SO SET UP MIN T VALUES ONLY A SMALL HANDFUL OF DEGREES
BELOW THE CURRENT TEMPERATURES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT LIFTS N OF THE AREA FIRST THING THU MORNING...TAKING MOST
OF THE CONVECTION WITH IT.  A VERY WARM AND MOIST AIR MASS
ENCOMPASSES THE AREA IN THE WAKE OPF THE WARM FRONT...WITH DEW
POINTS NEAR 70 DRIVING CAPES UP TO 2 GRAND J/KG.  WITH SOUTHERN EDGE
OF WESTERLIES OVER NORTHERN EDGE OF FORECAST AREA...WITH UPPER LEVEL
DIV THERE AS WELL AS IN THE MOUNTAINS...OPTED TO MAINTAIN SLIGHT CHC
POPS UP N AND IN THE MOUNTAINS.  IF ACTIVITY THIS EVENING LAST DEEP
ENOUGH INTO TONIGHT...THEN LEFTOVER BOUNDARIES IN THE MORNING COULD
HELP PROVIDE A FOCUS FOR STORMS TO DEVELOP THU AFTERNOON.

ANY THUNDERSTORMS THAT DO FORM THURSDAY AFTERNOON SHOULD DIE WITH
THE SUNSET OR SHORTLY THEREAFTER.  IN AN AIR MASS THIS
MOIST...THUNDERSTORMS REFORM ON THEIR OWN OUTFLOW BOUNDARIES AND
BECOME TONIGHT TO GET RID OF AFTER SUNSET.

NONETHELESS...HIGH PRESSURE BUILDING SURFACE AND ALOFT SHOULD ALLOW
THE WEATHER TO SETTLE DOWN EVEN FURTHER FROM FRI FORWARD...AS WE
GET INTO THE SUMMER HEAT...AND JUST THE MINIMAL CHANCE FOR AN
AFTERNOON OR EVENING MOUNTAIN THUNDERSTORM.  USED ELEVATED HEAT
SOURCE TOOL TO DEPICT THESE POPS AS WELL AS THE CLOUDS.  ON
SATURDAY...A WEAK COLD FRONT APPROACHING FROM THE W MAY TRIGGER
AFTERNOON THUNDERSTORMS IN E OH AS WELL.

USED A BLEND OF THE NUMBERS FOR HIGHS THU AND FRI AS THE HIGH MAV
APPEARS A BIT TOO HIGH GIVEN ONGOING RAIN / WET GROUNDS.  CLOSE TO
THE WELL-CONVERGED NUMBERS FOR LOWS THU NT AND FRI NT.  STAYED JUST
BELOW THE MEX FOR HIGHS SAT AND CLOSE TO IT FOR LOWS SAT NT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HEAT WAVE REGIME IN FIRM CONTROL THIS PERIOD.  USED DIURNAL TOOL TO
DEPICT CUMULUS IN THE GRIDS AND RAN POPS OFF OF THAT TO DEPICT THE
SLIGHT CHANCE FOR A MOUNTAIN THUNDERSTORM EACH AFTERNOON.  OTHERWISE
DECIDED NOT TO BITE ON HPC POPS FOR MON AS EVEN THE CANADIAN DOES
NOT SHOW ANY FEATURE NEARBY THEN.

DID NOT STRAY FAR FROM THE MEX AT ALL IN THIS BENIGN PATTERN AS THE
GROUND WILL EVENTUALLY HAVE THE CHANCE TO DRY OUT.  THERE SHOULD NOT
BE SIGNIFICANT DIFFERENCES FROM DAY TO DAY...WENT 2F LOWER DAY 7 PER
MEX/CLIMO.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.

EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED
GROUND.

AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT ANOTHER A FEW HOURS FOR THE
AFTERNOON CONVECTION SWINGING THROUGH THE WET GROUND COUNTIES ACROSS
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.

CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
     016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
     075-076-083>086.
     FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
HYDROLOGY...
Hazardous weather outlook, Jun 4, 10:00 AM EDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1000 AM EDT WED JUN 4 2008

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046-
047-051400-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
1000 AM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE-
1000 AM EDT WED JUN 4 2008

...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ003-004-WVZ033-051400-
DICKENSON-BUCHANAN-MCDOWELL-
1000 AM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 4, 4:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
411 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             ASHLAND                 38.42N 82.72W
06/04/2008  U0.75 INCH       BOYD               KY   PUBLIC

&&

NNNN
Local storm report, Jun 4, 4:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
414 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             KENOVA                  38.35N 82.56W
06/04/2008  U0.50 INCH       WAYNE              WV   PUBLIC

&&

NNNN
Local storm report, Jun 4, 4:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
420 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     ARGILLITE               38.43N 82.81W
06/04/2008                   GREENUP            KY   PUBLIC

            STRUCTURAL DAMAGE.
            EVENT OCCURRED BETWEEN
            314 PM 06/04/2008 AND 344 PM 06/04/2008

&&

NNNN
Local storm report, Jun 4, 4:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
422 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             GRAYSON                 38.32N 82.99W
06/04/2008  U1.00 INCH       CARTER             KY   PUBLIC

            EVENT OCCURRED BETWEEN
            403 PM 06/04/2008 AND 418 PM 06/04/2008

&&

NNNN
Local storm report, Jun 4, 4:28 PM EDT, 1 minute before
aTENGCRWLSRNWR08060420260806042026        787CD   KYC043c0806042056
IN GRAYSON KY, BETWEEN 4:08 PM AND 4:23 PM,
THE WIND BROKE LARGE BRANCHES OFF OF TREES.
b

NNNN
Local storm report, Jun 4, 4:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
429 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HEAVY RAIN       ARGILLITE               38.43N 82.81W
06/04/2008                   GREENUP            KY   PUBLIC

            STREAMS BANKFULL.
            EVENT OCCURRED BETWEEN
            347 PM 06/04/2008 AND 402 PM 06/04/2008

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:24 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood36 min
Jun 3, 10:45 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more29 hr
Jun 3, 10:53 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler, Wood3 hr
Jun 3, 11:01 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Ritchie, Roane, Wirt, Wood44 min
Jun 3, 11:15 PM EDTSevere Thunderstorm WarningRLXMason45 min
Jun 4, 12:17 AM EDTFlash Flood WarningRLXBarbour118 min
Jun 4, 12:57 AM EDTFlash Flood WarningRLXTaylor3 hr
Jun 4, 1:05 AM EDTFlash Flood WarningRLXRandolph3 hr
Jun 4, 1:26 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more49 min
Jun 4, 1:56 AM EDTFlash Flood WarningRLXBarbour, Harrison3 hr
Jun 4, 2:15 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Webster45 min
Jun 4, 4:57 AM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Jun 4, 10:38 AM EDTAreal Flood WarningRLXHarrison10 hr
Jun 4, 10:53 AM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Jackson, Ritchie, Wirt, Wood52 min
Jun 4, 10:55 AM EDTAreal Flood WarningRLXDoddridge, Ritchie, Wood6 hr
Jun 4, 11:07 AM EDTSevere Thunderstorm WarningRLXJackson, Mason38 min
Jun 4, 11:28 AM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Harrison, Lewis, Ritchie47 min
Jun 4, 11:55 AM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane50 min
Jun 4, 12:24 PM EDTAreal Flood WarningRLXBarbour, Lewis, Taylor, Upshur4 hr
Jun 4, 12:29 PM EDTSevere Thunderstorm WarningRLXLewis, Randolph, Upshur46 min
Jun 4, 12:44 PM EDTAreal Flood WarningRLXPocahontas, Randolph3 hr
Jun 4, 1:04 PM EDTSevere Thunderstorm WarningRLXBraxton, Webster26 min
Jun 4, 1:23 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph52 min
Jun 4, 1:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam45 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningRLXMason25 min
Jun 4, 2:14 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Roane46 min
Jun 4, 2:46 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane44 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningRLXMason41 min
Jun 4, 3:02 PM EDTSevere Thunderstorm WarningRLXCabell43 min
Jun 4, 3:08 PM EDTSevere Thunderstorm WarningRLXWayne52 min
Jun 4, 3:26 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Kanawha, Mason, Putnam, Roane49 min
Jun 4, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam41 min
Jun 4, 3:40 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne50 min
Jun 4, 3:47 PM EDTAreal Flood WarningRLXPocahontas, Randolph11 hr
Jun 4, 4:12 PM EDTAreal Flood WarningRLXBarbour, Harrison, Lewis, Taylor, Upshur4 hr
Jun 4, 4:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more76 min
Jun 4, 4:46 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Webster44 min
Jun 4, 5:49 PM EDTAreal Flood WarningRLXJackson116 min
Jun 4, 7:01 PM EDTSevere Thunderstorm WarningRLXCabell, Mason44 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam38 min
Jun 4, 7:47 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Ritchie, Roane, Wirt58 min
Jun 4, 7:50 PM EDTAreal Flood WarningRLXJackson, Mason, Roane4 hr
Jun 4, 7:50 PM EDTRiver Flood WarningRLXCalhoun, Gilmer29 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.